# SDR CALA0001485

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 60190976
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT RT AFT TRACK SECTION FORWARD END OUTBOARD EDGE CORRODED.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED NEW SECTION OF TRACK PER SRM 51-10-3, 53-01, 51-10-4, 51-30-1, AND 51-30-2.
